MAUDE Adverse Event Report: MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER

MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER
Model Number 6207-D1
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the introducer was returned and analyzed.The mechanical operation of the catheter shaft was kinked/buckled.The mechanical operation of the catheter was damaged.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the lead introducer wings had broken off too early with resulted in the physician needing scissors to complete the "peal-away" procedure.The introducer was removed.No patient complications have been reported as a result of this event.

Brand Name
PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7389639
Report Number2182208-2018-00349
Device Sequence Number69561
Product Code DYB
UDI-Device Identifier00681490142977
UDI-Public00681490142977
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2019
Device Model Number6207-D1
Device Catalogue Number6207-D1
Device Lot NumberW3748963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1